# SDR AALA201610079005

- Difficulty date: October 6, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 5,339 hours, 2,012 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY SMOKE DETECTOR ILLUMINATED IN FLIGHT FOR APPROXIMATELY 3 SECONDS AND WENT OUT.  NO SMOKE DETECTED BY F/A.  MAINTENANCE ACCOMPLISHED OPERATIONAL CHECK OF LAVATORY SMOKE DETECTION SYSTEM IAW AMM 26-17-00.  NO FAULTS NOTED.
